MAUDE Adverse Event Report: COVIDIEN UNWTD KANG FEED TUBE 14FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN UNWTD KANG FEED TUBE 14FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711519
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that on (b)(6) 2020, a new silicone ngt tube was inserted.On (b)(6) 2020, they had noted that milk was flowing very slow and there was difficulty to give ngt feeding.On (b)(6) 2020, the silicone ngt tube was removed and they noticed a kink at about 15 cm near the end of tube.There was no patient injury.
 
Additional Manufacturer Narrative
One picture was provided for evaluation however based on the digital image it is not possible to confirm the reported issue.Since the physical sample has not been received for evaluation the reported issue could not be confirmed.The device history record file was reviewed and no discrepancies were found according to the issue reported.The root cause for the reported condition cannot be specifically identified; therefore, corrective action will be limited to the manufacturing awareness at this time.The current process is running according to product specifications meeting quality acceptance criteria.If the physical sample or additional information is received at a later date, the investigation will be reopened and updated as needed.We will keep monitoring the process for any adverse trends that require immediate attention.

Brand Name
UNWTD KANG FEED TUBE 14FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10165837
Report Number9612030-2020-02501
Device Sequence Number3083602
Product Code KNT
UDI-Device Identifier10884521009691
UDI-Public10884521009691
Combination Product (Y/N)N
Initial Reporter CountryMY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884711519
Device Catalogue Number8884711519
Device Lot Number1916507864
Initial Date Received by Manufacturer 06/03/2020
Supplement Date Received by Manufacturer06/03/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date09/02/2020
Patient Sequence Number1
Patient Age78 YR